# SDR REXA2021072600526

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 30,220 hours, 20,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 178192
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS ON CEILING FLICKERING ALSO BULK HEAD AFT EMER LIGHT FLICKERS. DEFERRED CABIN EMERGENCY LIGHT PER MEL 33-51-1A PLACARD INSTALLED MMO2 UPDATED MOC NOTIFIED 101954//////R&R #2 EPSU BATTERY PACK PS36 IAW AMM 33-51-17 OPS CHECK GOOD. MMO2 UPDATED PLACARD REMOVED MOC NOTIFIED #102658
